I've been on Cymbalta several months, and I've noticed what I couldn't name but what others have described as vertigo or a spinning sensation. This can happen when I'm sitting down, standing up, moving, etc. and it's tingling that radiates through my body combined with a weird dizziness. It worsens when I'm tired. Has anyone experienced this before? Other than changing dosage, which my doctor has suggested, has anyone had success in dealing with this? Thanks for your help!
I have been taking cymbalta 90 mg at bedtime for a year now. I too have recently begun to experience vertigo with nausea and hot flashes. I went to the ER and was told by a doctor there my symptoms were due to an inner ear infection and prescribed me antibiotics and Anti Vert for dizziness. I have been taking these meds for almost 4 days now and the vertigo continues. I will be calling my doctor to inquire if side effects can be delayed this long after being on the cymbalta. I also noticed the funny "electricity current" like feeling, but usually close to the time I take my cymbalta so i figured levels were just low. Now I am not so sure. I will be asking my doctor to take me off of this med. I am only taking a 60 mg tonight and tapering off.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Mar 2010 • 2 answers
Posted 15 Apr 2012 • 2 answers
Posted 13 Dec 2012 • 8 answers
I had just switched from 20 milligram Cymbalta to the vibrant starter pack I'm on my 11th day of vi?
Posted 19 Jan 2016 • 2 answers
Posted 20 Aug 2016 • 3 answers